# SDR CHQA200800069

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- Aircraft time: 14,680 hours, 12,225 cycles
- Engine: Ge CF343B1
- Engine time: 14,678 hours, 12,223 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 00312H3135
- Condition: Cracked
- Location: Cockpit
- Part time: 14,686 hours, 12,228 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5598, DFW TO CLE, DURING CRUISE, THE FLIGHT CREW REPORTED THAT THE LEFT WINDSHIELD CRACKED.  THE FLIGHT DIVERTED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.
